# SDR GTIA2014080101393

- Difficulty date: August 1, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 34,106 hours, 16,257 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Detached
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK HOSE CAME OFF MASK.  R & R CAPTAIN`S OXYGEN MASK IAW MM 35-12-41-000-002 AND 35-12-41-400-002.  OPS CHECKED OK IAW 35-12-41-710-001.
